Tag Archives: polythematic delusions

Differential Cognitive Treatment of Polythematic Delusions and Generalised Anxiety Disorder

English translation of a paper published in french under the title “Traitement cognitif différentiel des délires polythématiques et du trouble anxieux généralisé“, in the Journal de Thérapie Comportementale et Cognitive, 2011, vol. 21-4, pp. 121-125. Schizophrenia is often associated with other physical and mental problems. Generalized anxiety disorder is notably one of the comorbid disorders […]

A Logical Defence of Maher’s Model of Polythematic Delusions

English translation of a paper published in French in Philosophiques, autumn 2008, under the title “Une défense logique du modèle de Maher pour les délires polythématiques”. In this paper, we proceed to describe a model for the formation and maintenance of polythematic delusions encountered in schizophrenia, which is in adequation with Brendan Maher’s account of […]